# SDR 99ZZZM769

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528PC
- Make and model: Boeing 727-82C
- Aircraft serial: 19597
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Grounded
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 648 - DFW-OMA - NR 1 FIRE DETECTION LIGHT ON INTERMITTENTLY.  REPOSITIONED FIRE LOOP AWAY FROM A TUBE.  (M)
